# SDR HNAA2011021500006

- Difficulty date: January 21, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 49,234 hours, 55,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS1557081
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EMERGENCY EXIT EGRESS LIGHT IS DIM.  REMOVED LENS, REMOVED LAMP, INSTALLED NEW LAMP, REINSTALLED LENS USING RETAINED HARDWARE, OPS CHECKED GOOD.
